# SDR AALA20030407

- Difficulty date: April 4, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250112
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1608 - ENR OUTE SFO-ORD, AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  RETURNED SFO AND LANDED WITHOUT INCIDENT.  REPLACED MANUAL SYSTEM ACCESS DOOR SWITCH AND ACTUATOR.  ACCOMPLISHED GEAR SWING.  GROUND CHECKED NORMAL OPERATION.  (M)
